On self-dual codes over some prime fields

Koichi Betsumiya, Stelios Georgiou, T. Aaron Gulliver, Masaaki Harada, Christos Koukouvinos

Research output: Contribution to journalArticlepeer-review

52 Citations (Scopus)


In this paper, we study self-dual codes over GF(p) where p=11,13,17,19,23 and 29. A classification of such codes for small lengths is given. The largest minimum weights of these codes are investigated. Many maximum distance separable self-dual codes are constructed.

Original languageEnglish
Pages (from-to)37-58
Number of pages22
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 2003 Feb 6


  • Double circulant codes
  • MDS codes
  • Orthogonal designs
  • Self-dual codes


Dive into the research topics of 'On self-dual codes over some prime fields'. Together they form a unique fingerprint.

Cite this